MAUDE Adverse Event Report: DEPUY IRELAND 9616671 GLOBAL UNITE TR BODY SZ14 135; EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS

DEPUY IRELAND 9616671 GLOBAL UNITE TR BODY SZ14 135; EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS
Catalog Number 210050015
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon retrieving instruments from the washer sterilizer the day following the surgery, they noticed one of the neck segments lost its colored ring.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL UNITE TR BODY SZ14 135
Common Device Name
EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7569495
Report Number1818910-2018-61382
Device Sequence Number19421826
Product Code LXH
UDI-Device Identifier10603295416098
UDI-Public10603295416098
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210050015
Device Lot NumberNW148537
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2018
Supplement Date Received by Manufacturer12/05/2018
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR